Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

What causes frequent headaches?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2008
Answered : 3397 Questions
I get headaches quite frequently -specially if i am looking at some data / numbers for a long time or if there is a change in temprature around me. At that time, i feel like throwing up and very giddy and it is difficult for me to even keep my eyes open. Whenever i see the headache coming, i pop a combiflam and then it is fine. In case i dont, it really aggreviates.
Posted Fri, 7 Mar 2014 in Headache and Migraines
Answered by Dr. Raju A.T 8 hours later
Brief Answer: Need some more details Detailed Answer: Hi, Thanks for your query. How is your eye sight. Do you wear spectacles ? Do you get headache when you are out in sunlight? Does it pain in the entire head or the part of it ? Since when do you have this problem ? Waiting for your reply,
Above answer was peer-reviewed by
Follow-up: What causes frequent headaches? 7 hours later
Thanks Doctor. My eye sight is it checked 6 months back. I dont wear spectacles. YEs, the headache also comes when i am out in the sun for a long time, though i normally avoid it to be safe.....the ache is generally sometimes in the left side and sometime in the right side and sometimes center of the head.....i used to get headaches even while i was 10 years old.....
Answered by Dr. Raju A.T 21 hours later
Brief Answer: Vascular headache Detailed Answer: Hi, Thanks for the information. Based on the description provided your headache seems to be due to vascular in origin. Migraine could be one possibility. instead of taking Combiflam do take Vasograin. If Vasograin helps well, it confirms the fact that cause for the headache is vascular. Then you may have to be put on special medication like Ergot alkaloid derivatives for long term relief. Discuss the same with your primary physician. Wish you good health. regards,
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Neurologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor